... a sudden , after about 8 mo,got real depressed ,anxios, and now can,t sleep , wake up scared ,any simular experiences, after all those other months couldn,t stay awake, could fall asleep anywhere, couldn,t watch TV at night now haveing problems going to sleep , thoughts wander ,think really wierd frightening stuff,,, i do feel scared ,don,t no what ,s next,,, from scaredRU
Suboxone - has any one had wierd sleep problems ,at first slept any where ,couldn,t watch TV,,,now?
Question posted by Anonymous on 8 Nov 2011
Last updated on 9 November 2011 by Jillynnie
this is my first time to write on here, but i was wondering , if this has happened or simular to anyone else, from the first,, sleep, then i get all anxios,depressed and have trouble getting to sleep,and ,my Med didn,t change ,just happened ,really wieard thoughts, trying to go to sleep,,feel trapped in this Med, hard to stop and can,t take any thing else, thanks ScaredRU
I agree with Patti that you may want to ask to reduce your mg intake. I also would add that subs can give you kidney stones and kidney problems. That is another reason to reduce your amount of mg intake.
Hope this helps,
Could you please hit comment and list how high a dose you are on?
- Suboxone uses and safety info
- Suboxone information for Healthcare Professionals (includes dosage details)
- Side effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.